# SDR SWIA200413748

- Difficulty date: August 23, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 24,945 hours, 32,273 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, SELECTED FLAPS 25 AND GOT CONTROL FAULT ON FLAP PANEL WITH FLAP AND ADV SWS ON MAP.  STALL WARNING COMPUTERS 1 & 2 WERE REPLACED.  OPERATIONAL CHECK GOOD.  REFERENCING 27-34-00 & 27-50-00.  P/N C-8106-1, S/N OFF 472.
